Vol. 129, No. 1, 2004 · Contents

Hector Gramaglia:
On a certain construction of lattice expansions

N. Parhi, R. N. Rath:
Oscillatory behaviour of solutions of nonlinear higher order neutral differential equations

Bohdan Zelinka:
A remark on branch weights in countable trees

J. Ivanco, Z. Lastivkova, A. Semanicova:
On magic and supermagic line graphs

Alexandr Fischer:
Almost periodic solutions with a prescribed spectrum of systems of linear and quasilinear differential equations with almost periodic coefficients and constant time lag (Fourier transform approach)

N. Castro Gonzalez, J. J. Koliha, Yimin Wei:
Integral representations of the $g$-Drazin inverse in $C^*$-algebras

Peter V. Danchev:
Basic subgroups in commutative modular group rings

Josef Kral, Jiri Vesely:
Sixty years of Ivan Netuka

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]